# SDR U2RA2021101100063

- Difficulty date: August 3, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 79,053 hours, 16,137 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65B0210021
- Part serial: 0084
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AIRLERON HAS HAIL DAMAGE TO UPPER SKIN AS MARKED.
ACCOMPLISHED MAJOR REPAIR OF THE UH AILERON UPPER AND LOWER SKIN P/N 65B02100-21, S/N 0084 IAW SRM 51-70-06 PARA 5 FIG 1 AND PARA 4E, 4F, 4G FIG 1. WEIGHED AND BALANCED UH AILERON IAW SRM 51-60-01 PARA 6C AND UPDATED DATA PLATE. VT-SAA NRC B000262.
